MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; TIBIAL HINGE COMPONENT

ONKOS SURGICAL ELEOS; TIBIAL HINGE COMPONENT
Model Number 25002100E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/28/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The root cause for the patient undergoing a revision surgery due to an alleged infection was unable to be definitively determined.The patient's medical history is unknown.There is always a chance of a patient developing an infection from an invasive surgical procedure such as limb salvage surgery.However, the risk is justified as the alternative in many cases would be amputation of the limb.Device history records and sterilization batch release records were reviewed and no issues during manufacturing or sterilization were identified that would indicate that the manufacturing or sterilization of the involved implants contributed to this complaint.
 
Event or Problem Description
A patient underwent a revision surgery on (b)(6) 2021 performed by dr.(b)(6) due to an alleged infection.During the revision, the surgeon explanted the following components that contained poly: the tibial poly spacer, the distal femur axial pin, and the tibial baseplate.The surgeon also performed a washout of the infected area.

Brand Name
ELEOS
Common Device Name
TIBIAL HINGE COMPONENT
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
MDR Report Key11870517
Report Number3013450937-2021-00094
Device Sequence Number3202643
Product Code KRO
UDI-Device IdentifierB27825002100E0
UDI-PublicB27825002100E0
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/23/2026
Device Model Number25002100E
Device Catalogue Number25002100E
Device Lot Number1736285
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2021
Initial Report FDA Received Date05/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age50 YR